# SDR DALA1034989864

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Bs 832
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN RT STA 832 OTBD FLOOR PANEL ZEE ANGLE SUPPORT BROKEN ON END.  REMOVED 26" SECTION OF ZEE ANGLE.  FABRICATED 1EA ZEE ANGLE SPLICE IAW SRM 53-13-3 FIG 13, SHEET 1 & 2, 51-10-1 FIG 1, SHEET 2 AND 51-10-2. INSTALLED ZEE ANGLE AND SPLICE IAW SRM 51-10-4, 51-30-2, AND 51-30-5.
